# SDR GAIA03135ST

- Difficulty date: October 24, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N1269Y
- Make and model: Boeing 727243
- Aircraft serial: 21269
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND FUSELAGE SKIN LAP SEAT GOUGED AT BS 720E STRINGER 19 RT.  REF FASI N/R NR 61529, CUT OUT DAMAGE AND INSTALLED LAP SEAM REPAIR DOUBLER PER B727 SRM 53-30-3 FIG 14.  (M)
